# SDR C2XA11IA171

- Difficulty date: July 31, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 30,828 hours, 23,119 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MKE - FLIGHT 2350, THE CREW REPORTED FLUID LEAKING FROM THE TOP OF THE RIGHT AILERON RIGHT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO MKE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING OUTBOARD FLAPPER VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
